# SDR QXEA200501398

- Difficulty date: October 16, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 8,737 hours, 6,131 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT WING AFT SHROUD AREA AT STA 169, ON O/B FLAP ROLLER GUIDE FITTING CHAFED BY FLAP ROLLER FITTING.  MAINTENANCE REPAIRED IAW REO 670-57-51-036, CRJ-700 NDTM PT 1, 51-20-006, SRM TASK 51-24-11-001-001-A01 AND FIELD P.S.18.0, CRJ 700/900 SRM 51-21-16, AND CRJ 700/900 SRM 51-42-21-001-001-A01.
